My 43 year old son-in-law has chest pain in the area of his heart on a regular basis. This pain is aleviated by drinking cold liquids. Past exams have not shown any heart problems. Could this be a reflux problem? Thank you for your help.
I am not a doctor but does he realize his stomach sits just below the heart? slightly off center and to the left like the heart does? The reason I say this is I went to the emergency room very recently and thought I was having some form of heart attack and it was gerd/and possibly and ulcer attack. If he has been checked out by ths docs for heart problems have him try taking some Mylanta or Maalox when the pain occurs. I and getting a scope to see if I have an ulcer next week. He wouldn't be taking any type of anxiety/depression med would he? like ativan or some form of ssri? these can cause gastro issues also.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.